Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Pittsburgh, PA

May 27, 2007Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2007, 5:52 PM EDT for Tuscarawas County, Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2007, 5:52 PM EDT (21:52 UTC)
Expired
May 27, 2007, 6:45 PM EDT
In force
53 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 111 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:05 PM EDTTSTM WND DMG4 S New Philadelphia, OHTREES DOWN ALONG CRESENT STREET IN GOSHEN TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1380 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 272152
SVRPBZ
OHC157-272245-
/O.NEW.KPBZ.SV.W.0041.070527T2152Z-070527T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
552 PM EDT SUN MAY 27 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 645 PM EDT

* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR GILMORE...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GNADENHUTTEN...DOVER...NEW PHILADELPHIA AND UHRICHSVILLE

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 4041 8168 4019 8156 4028 8134 4061 8134

$$
1 follow-up statement
000 
WWUS51 KPBZ 272218
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
618 PM EDT SUN MAY 27 2007

OHC157-272245-
/O.CON.KPBZ.SV.W.0041.000000T0000Z-070527T2245Z/
TUSCARAWAS OH-
618 PM EDT SUN MAY 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR TUSCARAWAS COUNTY...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR BARNHILL..MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JOHNSTON...ROCKFORD...NEW CUMBERLAND...NORTH SHORE COTTAGE AREA AND
GLENS COTTAGE AREA

LAT...LON 4055 8145 4038 8142 4041 8128 4055 8127

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:48 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 27, 2:48 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
248 PM EDT SUN MAY 27 2007

.SYNOPSIS...
A COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE REGION THIS AFTERNOON
AND EVENING. THIS BOUNDARY WILL LINGER ALONG THE WEST VIRGINIA AND
PENNSYLVANIA BORDER ON MONDAY. OTHERWISE...HIGH PRESSURE WILL COVER
MUCH OF THE REGION THROUGH TUESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
FRONT WILL CROSS BETWEEN 21 AND 03Z...THEN HANG NEAR THE PA/WV
BORDER OVERNIGHT. STRONG STORMS WILL FOCUS ALONG AND AHEAD OF THIS
BOUNDARY. THEN WILL SEE SHOWERS CONTINUE INTO MONDAY ALONG THE
STALLED BOUNDARY SOUTH. WILL KEEP TEMPERATURES CLOSE TO GOING TO
FORECAST. &&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE SETTLES OVER REGION MONDAY NIGHT WITH MUCH DRIER
AIR. DISSIPATING FRONT AND HIGHER DEWPOINTS WILL BE JUST TO THE
SOUTH AND WEST OF CWA THROUGH TUESDAY NIGHT. HIGHER DEWPOINTS BEGIN
TO WORK BACK OVER REGION WEDNESDAY AS HIGH PRESSURE MOVES OFF
SHORE. CANT TOTALLY DISCOUNT ISOLATED THUNDERSTORMS ON
WEDNESDAY...BUT KEPT IT IN SLIGHT CHANCE CATEGORY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
SOUTHWEST FLOW AHEAD OF APPROACHING FRONT WILL BRING CHANCE OF
THUNDERSTORMS THURSDAY AND FRIDAY. MODELS STILL NOT SETTLED ON HOW
SHORTWAVE MOVING SOUTHEAST FROM THE PLAINS ON THURSDAY WILL EVOLVE
INTO THE WEEKEND. CLOSED LOW DEPICTED BY GFS SEEMS A BIT OUT OF
PLACE...BUT KEPT CHANCE OF SHOWERS AND THUNDERSTORMS INTO THE
WEEKEND IN CASE FRONT SLOWS DOWN OR UPPER LOW STALLS OVER OHIO
RIVER VALLEY ON DAY 6 AND 7.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
STRONG CONVECTION WILL SPREAD ACROSS THE REGION THIS AFTERNOON AND
EVENING ALONG AND AHEAD OF A COLD FRONT. CIGS AND VSBYS WILL
GENERALLY BE VFR TODAY...WITH LIFR TO MVFR EXPECTED IN AND NEAR
THUNDERSTORMS. MVFR CONDITIONS ARE EXPECTED OVERNIGHT WITH FOG
FORMING. GENERALLY VFR CONDITIONS ARE EXPECTED MONDAY AND TUESDAY
WITH MVFR CONDITIONS IN FOG MONDAY NIGHT AND AROUND SHOWERS MONDAY
AND TUESDAY. AN UNSETTLED PERIOD IS EXPECTED WEDNESDAY THROUGH
FRIDAY WITH RESTRICTED CIGS AND VSBYS IN AND NEAR THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 27, 2:09 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT SUN MAY 27 2007

OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-029>032-
WVZ001>004-281815-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-
209 PM EDT SUN MAY 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING.
SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH
THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ068-069-WVZ012-021>023-041-281815-
GARRETT-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
209 PM EDT SUN MAY 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 27, 1:14 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
114 PM EDT SUN MAY 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     2 SW CORAOPOLIS         40.49N 80.19W
05/26/2007                   ALLEGHENY          PA   NWS EMPLOYEE

            LARGE TREE BRACH TORN FROM TREE ALONG BROADHEAD ROAD NEAR
            INTERSECTION WITH SHAFER ROAD.

&&
Special weather statement, May 27, 1:32 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
132 PM EDT SUN MAY 27 2007

OHZ039-048-057-271830-
COSHOCTON OH-MUSKINGUM OH-TUSCARAWAS OH-
132 PM EDT SUN MAY 27 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM...COSHOCTON AND TUSCARAWAS...

AT 129 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A LINE OF STRONG THUNDERSTORMS FROM SUGARCREEK TO NEAR
NEWARK...MOVING EAST AT 25 MPH.

SOME OF THE STORMS WILL CONTAIN DANGEROUS LIGHTNING...LOCALLY
HEAVY DOWNPOURS THAT MAY CAUSE PONDING OF WATER ON ROADS AND
SOME WIND GUSTS TO 45 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADAMSVILLE...BAKERSVILLE...BLISSFIELD...CONESVILLE...COOPERDALE...
  COSHOCTON...DILLON STATE PARK...DOVER...DRAKE...FERNCLIFF...
  LAYLAND...MINERAL CITY...NELLIE...NEW PHILADELPHIA...PLAINFIELD...
  STONE CREEK...STRASBURG...SUGARCREEK...WARSAW AND WEST LAFAYETTE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 27, 2:44 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
244 PM EDT SUN MAY 27 2007

PAZ007-271945-
MERCER PA-
244 PM EDT SUN MAY 27 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
MERCER...

AT 241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES NORTHEAST OF HERMITAGE...
MOVING EAST AT 25 MPH.

SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS THAT MAY
CAUSE PONDING OF WATER ON ROADS...SMALL HAIL AND SOME WIND GUSTS TO
45 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  FREDONIA...HERMITAGE...MAURICE K GODDARD STATE PARK AND STONEBORO

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 27, 3:14 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
314 PM EDT SUN MAY 27 2007

PAZ008-272015-
VENANGO PA-
314 PM EDT SUN MAY 27 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
VENANGO...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES NORTHWEST OF POLK...MOVING
EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  OIL CITY...OIL CREEK STATE PARK...POLK...SENECA AND SUGARCREEK

SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS THAT MAY
CAUSE PONDING OF WATER ON ROADS...SMALL HAIL AND SOME WIND GUSTS TO
45 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 27, 4:11 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
411 PM EDT SUN MAY 27 2007

OHZ057-272115-
MUSKINGUM OH-
411 PM EDT SUN MAY 27 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
MUSKINGUM...

AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES NORTH OF EAST FULTONHAM...
MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADAMSVILLE...BRIDGEVILLE...CANNELVILLE...CHANDLERSVILLE...DRAKE...
  PHILO...DUNCAN FALLS...EAST FULTONHAM...NEW CONCORD...NORWICH...
  OTSEGO AND ZANESVILLE

SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS THAT MAY
CAUSE PONDING OF WATER ON ROADS...SMALL HAIL AND SOME WIND GUSTS TO
45 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 27, 5:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
516 PM EDT SUN MAY 27 2007

OHZ039-048-057-058-272215-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-TUSCARAWAS OH-
516 PM EDT SUN MAY 27 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS...

AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER FERNCLIFF...MOVING NORTHEAST AT
25 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BAKERSVILLE...BIRMINGHAM...BODEN...CONESVILLE...FERNCLIFF...
  GILMORE...GNADENHUTTEN...KIMBOLTON...NEW PHILADELPHIA...
  NEWCOMERSTOWN...OTSEGO...PLAINFIELD...STONE CREEK AND WEST
  LAFAYETTE

SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS THAT MAY
CAUSE PONDING OF WATER ON ROADS...SMALL HAIL AND SOME WIND GUSTS TO
45 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:16 PM EDTSevere Thunderstorm WarningPBZCarroll59 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.